# SDR TRAX200701689

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 22,482 hours, 19,015 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R THRUST REVERSER UNLOCK MESSAGE IN FLIGHT EMER STOW BUTTON WAS USED, NO INDICATION CHANGE TOOK PLACE.  EN ROUTE TO ATL A/C DIVERTED TO CVG DUE TO MTC.  EMERGENCY DECLARED.  THRUST REVERSER SYSTEMS.
